MAUDE Adverse Event Report: EDWARDS LIFESCIENCES 11500A EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES 11500A EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a 21mm 11500a aortic valve underwent reintervention after implant duration of approximately three (3) years, due to early failure of unknown reasons.
 
Additional Manufacturer Narrative
The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all events.Trends are monitored on a the investigation is still in progress; therefore, a conclusion has yet to be established.
 
Additional Manufacturer Narrative
Added information to h6.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, a definitive root cause cannot be conclusively determined.

Brand Name
11500A EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
irvine, CA 92614
9492503859
MDR Report Key24606786
Report Number2015691-2026-13236
Device Sequence Number8895294
Product Code LWR
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2024
Device Model Number11500A21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale